JOURNAL BROWSE
Search
Advanced SearchSearch Tips
WEIGHTED CONTINUITY OF MULTILINEAR MARCINKIEWICZ OPERATORS FOR THE EXTREME CASES OF P
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
WEIGHTED CONTINUITY OF MULTILINEAR MARCINKIEWICZ OPERATORS FOR THE EXTREME CASES OF P
Liu, Lanzhe;
  PDF(new window)
 Abstract
In this paper, we prove the weighted continuity of multilinear Marcinkiewicz operators for the extreme cases of p.
 Keywords
Marcinkiewicz integral operator;multilinear operators;BMO space;hardy space;
 Language
English
 Cited by
 References
1.
Math. Nachr., 1981. vol.103. pp.45-62 crossref(new window)

2.
Indiana Univ. Math. J., 1982. vol.31. pp.7-16 crossref(new window)

3.
Adv. Math.(China), 2001. vol.30. pp.63-69

4.
Indiana Univ. Math. J., 1981. vol.30. pp.693-702 crossref(new window)

5.
Studia Math., 1982. vol.72. pp.199-223

6.
Illinois J. Math., 1986. vol.30. pp.445-465

7.
Ann. of Math., 1976. vol.103. pp.611-635 crossref(new window)

8.
Adv. Math.(China), 2001. vol.30. pp.238-246

9.
Acta Math. Sinica, 2001. vol.3. pp.517-526

10.
J. Math. Anal. Appl., 2000. vol.245. pp.471-488 crossref(new window)

11.
North-Holland Math., 1985. vol.16.

12.
Illinois J. Math., 1997. vol.41. pp.676-700

13.
Studia Math., 2000. vol.141. pp.25-42

14.
Chinese J. Contemp. Math., 1997. vol.18. pp.403-413

15.
Inter. J. Math. Math. Sci., 2003. vol.2. pp.87-96

16.
J. Funct. Anal., 1995. vol.128. pp.163-185 crossref(new window)

17.
Pure and Applied Math., 1986. pp.123

18.
Colloq. Math., 1990. vol.60;61. pp.235-243